# SDR SWAA2024071808434

- Difficulty date: July 2, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,196 hours, 16,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 LBL1 WL208. MARKED<[01] PANEL BREAK AT MID CABIN BS 540; LBL1; WL 208 TO BE REMOVED; REPLACED; AND DOCUMENTED ON CCN: TTG8Q00UAQDV.;[02] VERIFIED CORRECTIVE ACTION 1
